# SDR FDEA2018081431995

- Difficulty date: July 23, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA003633
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 615 LONGERON 48R, FRAME WAS CRACKED.   REPAIRED THE FRAME IAW SRM 53-00-01, FIG 8, VOL 1. AND DWG ACA0036.  SEALED THE REPAIR IAW SRM 51-41-01 VOL. 2.
